| Model Number |
CCWET4 |
| Medical Device Problem Codes |
Crack (1135); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported during an intraocular lens (iol) implant procedure, when the lens was being inserted, it was noted by the surgeon that the lens was cracked.The trailing haptic was not in the eye yet so the lens could easily be removed.No patient harm was reported.There are two medical device reports associated with this report.This is 1 of 2.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was observed.Intraocular lens (iol) returned pressed down into the well area of the lens case base.One haptic is broken or torn and adhered to the optic with solution, the other haptic is bent or deformed.The optic is cracked or fractured and scratched or marked rejectable.We are unable to determine the root cause for the reported complaint haptic issues, lens was cracked.The returned iol shows evidence of possible handling by the customer due to the presence of solution.In addition to this, all iols are 100percentage cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).